# SDR ASAA2014022607003

- Difficulty date: February 26, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 15,352 hours, 4,594 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Hf System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRANSMIT ON HF1 BOTH SIDES.  ACFT GROUNDED. SECURED CONNECTOR D4227P TO HF1 COUPLER & OPS CHECKED GOOD, REF AMM 23-11-61.
